# SDR FDEA202208242046

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 2 Nac Fairing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 PYLON AFT FAIRING OUTBD SIDE, FWD LOWER FAIRING ATTACH CLIP IS CRACKED AT NAC   STA 203 CRACKED FWD ATTACH CLIP ON #2 PYLON O/B SIDE WAS REMOVED AND REPLACED IAW B757   SRM 51-40-02-0G ABD BAC DWG 313N3052, REVISION B.
